# SDR 20001215SH005

- Difficulty date: October 25, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40165
- Part serial: EF22
- Condition: Damaged
- Location: Hydraulic System
- Part time: 902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVESHAFT WAS TORQUED TOO TIGHTLY IN PLACE AT THE FACTORY.  WHILE MECHANIC WAS REMOVING THE PUMP FOR INSPECTION, THE SHAFT PULLED LOOSE.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.  (X)
